RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 67, Issue 3  


Congratulation to Igor Rostislavovich Shafarevich
3
On a double cone over a Veronese surface
M. M. Grinenko
5
c-fans and Newton polyhedra of algebraic varieties
B. Ya. Kazarnovskii
23
Classification of exceptional log del Pezzo surfaces with $\delta=1$
S. A. Kudryavtsev
45
On braid monodromy factorizations
V. M. Kharlamov, Vik. S. Kulikov
79
Quasi-coherent sheaves in commutative and non-commutative geometry
D. O. Orlov
119
Birationally rigid iterated Fano double covers
A. V. Pukhlikov
139
On the standard conjecture for complex Abelian schemes over smooth projective curves
S. G. Tankeev
183
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019